Diarrhea Accompanied By Low Back Pain And Vomiting?

Illustration of Diarrhea Accompanied By Low Back Pain And Vomiting?
Illustration: Diarrhea Accompanied By Low Back Pain And Vomiting? healthline.com

I experience waist pain, vomiting “and stomach ache also pooped repeatedly but only water …

1 Answer:

Hello Whiteyy,

Thank you for the question.

First of all you need to dig more complaints, such as when the pain began, what symptoms began first, where is the location of the back pain and stomach, how many times to vomit or defecate in one day, and whether accompanied with other symptoms such as fever, cough colds, urinary disorders such as pain when urinating, or a feeling of pee dissatisfaction, then whether you are suffering from another disease, taking certain medications, and others.

The causes of lumbago accompanied by vomiting and abdominal pain and diarrhea are:

  Dyspepsia syndrome, usually painful in the pit of the stomach, is caused by an imbalance in stomach acid production. Urinary tract infections, usually accompanied by fever and pain / heat during urination. Urinary tract stones, usually accompanied by severe pain in the waist, spread when going to urinate. Acute liquid diarrhea, diarrhea more than 3 times a day with liquid consistency, can be caused by bacteria and viruses. Food poisoning Abdominal pain, vomiting, and diarrhea are not really something to worry about, except if it has disturbed the appetite and drink, causing dehydration. You can overcome these symptoms at home. However, if severe back pain, accompanied by fever, and there are signs of dehydration, you should immediately see a doctor to see yourself. The doctor will ask for further complaints, examine you, and conduct investigations such as blood, urine and laboratory feces to see signs of infection, or X-rays or ultrasound to see disorders of your urinary tract.

What you can do while at home:

 Take over-the-counter pain relievers such as paracetamol, stomach pain medications such as antacids, and diarrhea-relieving medications such as attapulgit. Avoid eating just anywhere, eat spicy, sour, and sour foods. Avoid lying down after eating. Adequate nutrition and drink 2-3L of water one day. Enough rest. Hope this helps.

Regards,

dr. Talitha

: by

Related Question

Burning Facial Skin After Using Facial Cleanser?

Burning Facial Skin After Using Facial Cleanser?

(1 year ago)

I am 18 years old I often change the facial wash this last time I just use it once and the effect it burns on the cheeks skin area and forehead facial wash brands that I use are 24...

Stomach Pain Accompanied By Meat That Comes Out Of The Vagina?

Stomach Pain Accompanied By Meat That Comes Out Of The Vagina?

(11 months ago)

I want to ask, I got married last April, because I was still in college so I took the kb injection for 1 month, usually I got the block on the 20 and above and the kb injection was...

Does Taking Medication Affect The Menstrual Cycle?

Does Taking Medication Affect The Menstrual Cycle?

(1 year ago)

Sorry I want to ask. I am an IRT mother who has a KB with microginon pills. Every month, it always goes smoothly to me. But every time I am sick, taking other medicines, my menstru...

Leave a Reply

Your email address will not be published. Required fields are marked *